# SDR DL72W000834

- Difficulty date: April 28, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 56,960 hours, 38,726 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: S-29r, Fs950d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND WITH AN AREA OF CORROSION AT STRINGER 29R AND FS 950D.  THE CORROSION WAS REMOVED WITH   A CUTOUT IN THE SKIN MEASURING 4.5 X 3.7 INCHES.  THE CUTOUT WAS REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS INSTALLED  PER ER/A 377107-14, REV A.
